# SDR IPXA202306120001

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,061 hours, 22,780 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT - FOUND EMERGENCY LIGHT "UNARMED" INDICATION LIGHT BROKEN. (REPLACE)
